# SDR AALA201711309005

- Difficulty date: November 28, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 26,489 hours, 10,520 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Memory Device
- Condition: Smoke
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FIRST OFFICERS YOKE MOUNTED MEMORY DEVICE BEGAN SMOKING AND EMITTED AN ELECTRICAL BURNING ODOR FOR SEVERAL MINUTES THEN STOPPED. REPLACED MEMORY DEVICE PER AMM 33-11-00. NO FURTHER DAMAGE NOTED.
